# SDR YYFA2012F00081

- Difficulty date: May 7, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 37,578 hours, 36,375 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 39271411
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 310 AND IN NORMAL CRUISE,  PRESSURE FLOW LIGHT BEGAN TO FLICKER,  FOLLOWED BY CABIN CLIMBING 500-600FT. OUTFLOW VALVE WAS MANUALLY CLOSED AND CABIN CLIMBED TO 7300, FLOW LIGHT CONTINUED TO FLICKER CABIN DIFFERENTAL PRESSURE ROSE TO 8.0 PSI AND STAYED THERE UNTILL APPROX 15,000 IN THE DECENT.  CABIN ALSO STAYED 4000 FT UNTILL 15,000 CONTROLLER IN AUTO.
